# SDR VNAA2013022300014

- Difficulty date: February 23, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 21,916 hours, 21,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAP FAIL CAS MESSAGE.  FLAPS INDICATED ONE DEGREE (FAILED ON RETRACTION).  CREW DECLARED EMERGENCY ON APPROACH DUE TO FLAPS FAIL MESSAGE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO LEFT OUTBOARD FLAP MIDDLE AND INBOARD FLAP ATTACH POINTS.  MAINTENANCE REPAIRED CHAFE DAMAGE TO LEFT OUTBOARD FLAP LEADING EDGE AND VANE FITTINGS, RE-INSTALLED MISSING LEFT OUTBOARD BUTE (BENT-UP TRAILING EDGE) DOOR CAM ROLLERS AND PERFORMED CHECKS ON FLAP SYSTEM USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
